RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Babenko, Vladislav Fedorovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25

Number of views:
This page:2526
Abstract pages:5513
Full texts:2261
References:335
Professor
Doctor of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person19219
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196560

Publications in Math-Net.Ru
2014
1. V. F. Babenko, N. V. Parfinovich, S. A. Pichugov, “Kolmogorov-Type Inequalities for Norms of Riesz Derivatives of Functions of Several Variables with Laplacian Bounded in $L_\infty$ and Related Problems”, Mat. Zametki, 95:1 (2014),  3–17  mathnet  mathscinet  elib; Math. Notes, 95:1 (2014), 3–14  isi  scopus
2011
2. V. F. Babenko, N. V. Parfinovich, “Kolmogorov-type inequalities for the norms of Riesz derivatives of multivariable functions and some applications”, Trudy Inst. Mat. i Mekh. UrO RAN, 17:3 (2011),  60–70  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 277, suppl. 1 (2012), 9–20  isi  scopus
2010
3. V. F. Babenko, N. V. Parfinovich, “On the Exact Values of the Best Approximations of Classes of Differentiable Periodic Functions by Splines”, Mat. Zametki, 87:5 (2010),  669–683  mathnet  mathscinet; Math. Notes, 87:5 (2010), 623–635  isi  scopus
4. V. F. Babenko, S. A. Pichugov, “Sharp Estimates of the Norms of Fractional Derivatives of Functions of Several Variables Satisfying Hölder Conditions”, Mat. Zametki, 87:1 (2010),  26–34  mathnet  mathscinet  zmath; Math. Notes, 87:1 (2010), 23–30  isi  scopus
2009
5. V. F. Babenko, N. V. Parfinovich, “Exact Values of Best Approximations for Classes of Periodic Functions by Splines of Deficiency 2”, Mat. Zametki, 85:4 (2009),  538–551  mathnet  mathscinet  zmath; Math. Notes, 85:4 (2009), 515–527  isi  scopus
1999
6. V. F. Babenko, V. A. Kofanov, S. A. Pichugov, “On inequalities of Landau–Kolmogorov–Hörmander type on the semi-axis”, Mat. Zametki, 65:2 (1999),  175–185  mathnet  mathscinet  zmath; Math. Notes, 65:2 (1999), 144–152  isi
1998
7. V. F. Babenko, V. A. Kofanov, S. A. Pichugov, “Additive inequalities for intermediate derivatives of differentiable mappings of Banach spaces”, Mat. Zametki, 63:3 (1998),  332–342  mathnet  mathscinet  zmath; Math. Notes, 63:3 (1998), 293–301  isi
1995
8. V. F. Babenko, O. V. Polyakov, “Приближения в среднем некоторых классов непрерывных периодических функций”, Izv. Vyssh. Uchebn. Zaved. Mat., 1995, 2,  13–21  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 39:2 (1995), 10–18
1992
9. V. F. Babenko, “The best $L_1$-approximations by splines in the presence of restrictions on their derivatives”, Mat. Zametki, 51:5 (1992),  12–19  mathnet  mathscinet  zmath; Math. Notes, 51:5 (1992), 432–437  isi
1991
10. V. F. Babenko, “On best uniform approximations by splines in the presence of restrictions on their derivatives”, Mat. Zametki, 50:6 (1991),  24–30  mathnet  mathscinet  zmath; Math. Notes, 50:6 (1991), 1227–1232  isi
11. V. F. Babenko, V. V. Shalaev, “Best approximation estimates resulting from the Chebyshev criterion”, Mat. Zametki, 49:4 (1991),  148–150  mathnet  mathscinet  zmath; Math. Notes, 49:4 (1991), 431–433  isi
1988
12. V. F. Babenko, “Approximation of classes of functions defined by means of the modulus of continuity”, Dokl. Akad. Nauk SSSR, 298:6 (1988),  1296–1299  mathnet  mathscinet  zmath; Dokl. Math., 37:1 (1988), 239–241
1987
13. V. F. Babenko, S. A. Pichugov, “On inequalities for polynomials with real roots”, Trudy Mat. Inst. Steklov., 180 (1987),  35–36  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 37–39
14. V. F. Babenko, “Nonsymetric approximations and inequalities for rearrangements in extremal problems of approximation theory”, Trudy Mat. Inst. Steklov., 180 (1987),  33–35  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 35–37
1986
15. V. F. Babenko, “Extremal problems in approximation theory and inequalities for rearrangements”, Dokl. Akad. Nauk SSSR, 290:5 (1986),  1033–1036  mathnet  mathscinet  zmath
16. V. F. Babenko, S. A. Pichugov, “An exact inequality for the derivative of a trigonometric polynomial having only real zeros”, Mat. Zametki, 39:3 (1986),  330–336  mathnet  mathscinet  zmath; Math. Notes, 39:3 (1986), 179–182  isi
1985
17. V. F. Babenko, V. A. Kofanov, “Polynomials of fixed sign that deviate least from zero in the spaces $L_p$”, Mat. Zametki, 37:2 (1985),  176–185  mathnet  mathscinet  zmath; Math. Notes, 37:2 (1985), 99–105  isi
1983
18. V. F. Babenko, “Inequalities for rearrangements of differentiable periodic functions, and problems of approximation and approximate integration”, Dokl. Akad. Nauk SSSR, 272:5 (1983),  1038–1041  mathnet  mathscinet  zmath
19. V. F. Babenko, “Nonsymmetric extremal problems in approximation theory”, Dokl. Akad. Nauk SSSR, 269:3 (1983),  521–524  mathnet  mathscinet  zmath
1980
20. V. F. Babenko, S. A. Pichugov, “Best linear approximation of some classes of differentiable periodic functions”, Mat. Zametki, 27:5 (1980),  683–689  mathnet  mathscinet  zmath; Math. Notes, 27:5 (1980), 325–329  isi
1978
21. V. F. Babenko, “Interpolation of continuous maps by piecewise-linear maps”, Mat. Zametki, 24:1 (1978),  43–52  mathnet  mathscinet  zmath; Math. Notes, 24:1 (1978), 526–532
1976
22. V. F. Babenko, “Faithful asymptotics of remainders optimal for some glasses of functions with cubic weight formulas”, Mat. Zametki, 20:4 (1976),  589–595  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 887–890
23. V. F. Babenko, A. A. Ligun, “The order of the best one-sided approximation by polynomials and splines in the $L_p$-metric”, Mat. Zametki, 19:3 (1976),  323–329  mathnet  mathscinet  zmath; Math. Notes, 19:3 (1976), 194–198
24. V. F. Babenko, “Asymptotically sharp bounds for the remainder for the best quadrature formulas for several classes of functions”, Mat. Zametki, 19:3 (1976),  313–322  mathnet  mathscinet  zmath; Math. Notes, 19:3 (1976), 187–193
1975
25. V. F. Babenko, A. A. Ligun, “Interpolation by polyhedral functions”, Mat. Zametki, 18:6 (1975),  803–814  mathnet  mathscinet  zmath; Math. Notes, 18:6 (1975), 1068–1074

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020